# SDR DL72S954129

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176633
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT OUTBOARD AILERON WITH DENTS IN UPPER SKIN.  ACCOMPLISHED REPAIRS PER SRM 57-50 -5.
